# SDR FDEA202110192574

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorboard
- Part number: 118621815
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CARGO FLOORBOARD IS DELAMINATED BS 485- BS 497, LBL 22 REPAIRED CARGO CABIN FLOORBOARD IAW B757 SRM 53-00-50-2R REPAIR 1 PARA. 3. B.
